MAUDE Adverse Event Report: ENCORE MEDICAL L.P DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM WEDGE

ENCORE MEDICAL L.P DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM WEDGE
Catalog Number 508-65-001
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported, center post of baseplate broke - glenosphere was detached and 2 peripheral screws broke.Male 67.
 
Event or Problem Description
Revision surgery due to disassociation / implant breakage.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM WEDGE
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25257011
Report Number1644408-2026-00949
Device Sequence Number5431926
Product Code KWS
UDI-Device Identifier00190446822851
UDI-Public00190446822851
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-65-001
Device Lot Number5014A1024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 LOT. 5031A1050.; 506-04-118 LOT. 5033A1011.; 506-04-118 LOT. 5033A1013.; 506-04-122 LOT. 5035A1020.; 508-32-103 LOT. 864C6845.; 508-65-030 LOT. 5023A1034.; 509-02-032 LOT. 951W2541.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale